# SDR UALA2013012900542

- Difficulty date: January 28, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 69,664 hours, 9,835 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102042
- Part serial: 223
- Condition: Failed
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT UPPER FLOW CONTROL STATUS MESSAGE.  REPLACED UPPER FLOW CONTROL VALVE, OPS CHECKED NORMAL. MESSAGE CLEARED
